Facebook Pixel
EmpowHER Guest

Took the ec pill second last day of period, can i still be pregnant?

By Anonymous May 29, 2016 - 3:50am
Rate This

Condom broke, raced to the chemist, and took the ec pill within an hour, was on the second last day of my period, and am freaking out whether i could be pregnant or not. I bled (which was heavy at some point) for at least another 5 days after taking the pill, and had other side affects such as headaches, sore breasts etc, and am still getting a few side affects a week after i have taken it, not sure whether i am pregnant or not, please help i'm young and very confused!

Add a Comment2 Comments


Hello and welcome to EmpowHer,
Common side effects of the pill include: vaginal bleeding a few days after taking the pill (this is not your regular period), nausea, tender breasts, vomiting, cramping etc. These symptoms do mirror pregnancy symptoms but are simply side effects of the drug.
Also keep in mind the you can only become pregnant during ovulation which occurs. 12-16 days after your period. Sperm can live in the body about 5 days. So, the chances of you getting pregnant while on your period are very low.
Since you took EC, you will not become pregnant.

May 29, 2016 - 9:45am
EmpowHER Guest
Anonymous (reply to fchacon)

Is it worth taking a test? I have an average of 25 day cycle... And am still really nervous :(

May 31, 2016 - 4:23pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!